# SDR UF6A951110

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Part number: MT37K1914SN
- Condition: Broken Wire
- Location: Rt Eng De-Ice
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT NR 5029 - RIGHT ENGINE DE-ICE FAILED.  MAINTENANCE REPAIRED 2 BROKEN WIRES, 1246A AND 1248C, IN MOD 3, TO CANNON PLUG 'B'.  (M)
